Research Repository

See what's under the surface


Conjugate duality in stochastic controls with delay (2017)
Journal Article
Wang, Z., Hodge, D. J., & Le, H. (2017). Conjugate duality in stochastic controls with delay. Advances in Applied Probability, 49(4), doi:10.1017/apr.2017.32. ISSN 0001-8678

This paper uses the method of conjugate duality to investigate a class of stochastic optimal control problems where state systems are described by stochastic differential equations with delay. For this, we first analyse a stochastic convex problem wi... Read More

Auxiliary variables for Bayesian inference in multi-class queueing networks (2017)
Journal Article
Pérez López, I., Hodge, D., & Kypraios, T. (in press). Auxiliary variables for Bayesian inference in multi-class queueing networks. Statistics and Computing, doi:10.1007/s11222-017-9787-x. ISSN 0960-3174

Queueing networks describe complex stochastic systems of both theoretical and practical interest. They provide the means to assess alterations, diagnose poor performance and evaluate robustness across sets of interconnected resources. In the present... Read More

Markov decision process algorithms for wealth allocation problems with defaultable bonds (2016)
Journal Article
Pérez López, I., Hodge, D., & Le, H. (in press). Markov decision process algorithms for wealth allocation problems with defaultable bonds. Advances in Applied Probability, 48(2), doi:10.1017/apr.2016.6. ISSN 0001-8678

This paper is concerned with analysing optimal wealth allocation techniques within a defaultable financial market similar to Bielecki and Jang (2007). It studies a portfolio optimization problem combining a continuous-time jump market and a defaultab... Read More

On the asymptotic optimality of greedy index heuristics for multi-action restless bandits (2015)
Journal Article
Hodge, D., & Glazebrook, K. (2015). On the asymptotic optimality of greedy index heuristics for multi-action restless bandits. Advances in Applied Probability, 47(3), 652-667. doi:10.1017/S0001867800048771

The class of restless bandits as proposed by Whittle (1988) have long been known to be intractable. This paper presents an optimality result which extends that of Weber and Weiss (1990) for restless bandits to a more general setting in which individu... Read More